# SDR FDEA201103020828

- Difficulty date: March 2, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 24,781 hours, 12,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960113200
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, T/E OF RIB 25A, 03 EA HOLES FOUND CRACKED INDICATION DURING HIGH FREQUENCY EDDY CURRENT INSP.  CRACKED RIB 25A AT LT WING INBD FLAP R & R IAW SRM   51-40-21, REV 19.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
